Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 14, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Mar 13, 2021, 7:03 PM CST for 5 counties in Texas. It was in force for 57 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 13, 2021, 7:03 PM CST (01:03 UTC)
- Expired
- Mar 13, 2021, 8:00 PM CST
- In force
- 57 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Armstrong County, TX, Carson County, TX, Donley County, TX, Gray County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 56 km from the middle of the area, began a volume at 01:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 13, 7:27 PM CST | HAIL 1 | 1 Ne Pampa, TX | |
| Mar 13, 7:28 PM CST | HAIL 1 | 1 Nnw Pampa, TX | |
| Mar 13, 7:39 PM CST | TSTM WND GST 75 | 4 S Pampa, TX | |
| Mar 13, 7:56 PM CST | HAIL 1.25 | 7 Sse Codman, TX | CHASERS SAID THERE WAS LOTS OF QUARTER SIZE TO HALF DOLLAR SIZE HAIL STONES. HAIL ACCUMULATING ON THE GROUND UP TO 2 INCHES. REALLY STRONG WINDS ESTIMATING WITHOUT DESCRIPTORS ABOUT 70 TO 80 MPH. |
| Mar 13, 7:59 PM CST | TSTM WND GST 80 | Miami, TX | MEASURED FROM WEATHER INSTRUMENT ON VEHICLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 2:26 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 309 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 473 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 469 m²/s²
- 0-3 km storm-relative helicity
- 534 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted.
984
WUUS54 KAMA 140103
SVRAMA
TXC011-065-129-179-393-140200-
/O.NEW.KAMA.SV.W.0014.210314T0103Z-210314T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
703 PM CST Sat Mar 13 2021
The National Weather Service in Amarillo has issued a
* Severe Thunderstorm Warning for...
Armstrong County in the Panhandle of Texas...
Eastern Carson County in the Panhandle of Texas...
Gray County in the Panhandle of Texas...
Southern Roberts County in the Panhandle of Texas...
Donley County in the Panhandle of Texas...
* Until 800 PM CST.
* At 703 PM CST, severe thunderstorms were located along a line
extending from 4 miles north of White Deer to 5 miles northwest of
Groom to 8 miles east of Wayside, moving east at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile
homes, roofs, and outbuildings. People and animals
outdoors will be injured. Expect hail damage to roofs,
siding, windows, and vehicles.
* Locations impacted include...
Pampa, Clarendon, Claude, Miami, White Deer, Groom, Lefors,
Skellytown, Howardwick, Lelia Lake, Lake Mcclellan, Goodnight,
Lora, Kingsmill, Alanreed, Codman and Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Texas.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 3475 10154 3523 10137 3558 10130 3575 10054
3536 10057 3475 10081
TIME...MOT...LOC 0103Z 252DEG 26KT 3550 10120 3524 10118 3479 10140
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
Ferguson3 follow-up statements
908
WWUS54 KAMA 140117
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
717 PM CST Sat Mar 13 2021
TXC011-065-129-179-393-140200-
/O.CON.KAMA.SV.W.0014.000000T0000Z-210314T0200Z/
Armstrong TX-Carson TX-Gray TX-Roberts TX-Donley TX-
717 PM CST Sat Mar 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR EASTERN ARMSTRONG...EASTERN CARSON...GRAY...SOUTHERN ROBERTS AND
DONLEY COUNTIES...
At 717 PM CST, severe thunderstorms were located along a line
extending from 3 miles north of Kingsmill to 10 miles northeast of
Groom to 15 miles east of Wayside, moving northeast at 35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. People and animals outdoors will
be injured. Expect hail damage to roofs, siding, windows,
and vehicles.
Locations impacted include...
Pampa, Clarendon, Miami, White Deer, Groom, Lefors, Skellytown,
Howardwick, Lelia Lake, Lake Mcclellan, Goodnight, Lora, Kingsmill,
Alanreed, Codman and Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Texas.
LAT...LON 3475 10148 3523 10130 3558 10130 3575 10054
3536 10057 3475 10081
TIME...MOT...LOC 0117Z 246DEG 30KT 3553 10108 3533 10100 3483 10128
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
Ferguson575
WWUS54 KAMA 140123
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
723 PM CST Sat Mar 13 2021
TXC011-065-129-179-393-140200-
/O.CON.KAMA.SV.W.0014.000000T0000Z-210314T0200Z/
Armstrong TX-Carson TX-Gray TX-Roberts TX-Donley TX-
723 PM CST Sat Mar 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR EASTERN ARMSTRONG...EASTERN CARSON...GRAY...SOUTHERN ROBERTS AND
DONLEY COUNTIES...
At 723 PM CST, severe thunderstorms were located along a line
extending from 3 miles north of Kingsmill to 10 miles northwest of
Lake Mcclellan to 14 miles south of Goodnight, moving east at 30 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles. Tree
damage and power outages are likely. People and animals
outdoors will be injured. Expect hail damage to roofs,
siding, windows, and vehicles.
Locations impacted include...
Pampa, Clarendon, Miami, White Deer, Groom, Lefors, Skellytown,
Howardwick, Lelia Lake, Lake Mcclellan, Goodnight, Lora, Kingsmill,
Alanreed, Codman and Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Texas.
LAT...LON 3475 10148 3523 10130 3558 10130 3575 10054
3536 10057 3475 10081
TIME...MOT...LOC 0123Z 252DEG 26KT 3554 10105 3534 10097 3484 10125
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...80MPH
$$
Ferguson092
WWUS54 KAMA 140147
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
747 PM CST Sat Mar 13 2021
TXC011-065-129-140157-
/O.CAN.KAMA.SV.W.0014.000000T0000Z-210314T0200Z/
Armstrong TX-Carson TX-Donley TX-
747 PM CST Sat Mar 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ARMSTRONG...EASTERN
CARSON AND DONLEY COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Texas.
LAT...LON 3520 10099 3564 10103 3575 10054 3536 10057
3518 10064 3518 10101
TIME...MOT...LOC 0147Z 231DEG 41KT 3569 10082 3551 10079 3528 10085
$$
TXC179-393-140200-
/O.CON.KAMA.SV.W.0014.000000T0000Z-210314T0200Z/
Gray TX-Roberts TX-
747 PM CST Sat Mar 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR GRAY AND SOUTHEASTERN ROBERTS COUNTIES...
At 747 PM CST, severe thunderstorms were located along a line
extending from 5 miles northwest of Codman to 4 miles north of Lefors
to 4 miles north of Lake Mcclellan, moving northeast at 45 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...Expect some tree damage. Damage is likely to mobile homes,
roofs, and outbuildings. People and animals outdoors will
be injured. Expect hail damage to roofs, siding, windows,
and vehicles.
Locations impacted include...
Pampa, Miami, Lefors, Lake Mcclellan, Lora, Alanreed and Codman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Texas.
LAT...LON 3520 10099 3564 10103 3575 10054 3536 10057
3518 10064 3518 10101
TIME...MOT...LOC 0147Z 231DEG 41KT 3569 10082 3551 10079 3528 10085
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
FergusonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 5:51 PM CST, 1 hour 12 minutes earlier.
Area forecast discussion, Mar 13, 5:51 PM CST, 1 hour 12 minutes before
Area Forecast Discussion...UPDATED National Weather Service Amarillo TX 551 PM CST Sat Mar 13 2021 .AVIATION... For the 00Z TAFs, showers and tstms will be east of the KAMA terminal site by 01Z. Otherwise, no precipitation is expected during this fcst cycle. Residual low clouds should erode as drier air invades the region from the west. Southwest winds will increase and become gusty by mid morning Sunday as the pressure gradient tightens. 02 && .PREV DISCUSSION... /Issued 343 PM CST Sat Mar 13 2021/ MESOSCALE UPDATE...This Afternoon and Tonight. ..Severe Weather Outbreak expected This Afternoon and Evening... * Synoptic Overview: An H5 upper low around 549 dm is approaching the 4 corners areas this afternoon. Preceding this feature is a 120 to 140 kt jet at the H25 level that splits in two. One part is headed towards Colorado while the other part is aimed at the southeastern Texas Panhandle. This does mean that the left jet exit region will be over the Texas and Oklahoma Panhandles through the course of the day and aid in convective development, whether elevated or surface based. As the upper level low progresses east, it is anticipated that the associated trof pattern will take on a negative tilt aiding in evacuation of mass via diffluence aloft. * Mesoscale: Multiple features of note today include a stationary/warm front, a sharpening dryline in eastern New Mexico and a developing cold front just behind the dryline in eastern New Mexico. The stationary/warm front has been slow to lift northward, though has now pushed north and northwest into all but the but the Oklahoma Panhandle and Dallam and Sherman Counties in the northwestern Texas Panhandle. The warm front/stationary boundary could potentially surge north ahead of incoming thunderstorm activity from New Mexico. The thunderstorm line is coincident with the nose of the H5 jet and will continue to push east into the Texas and Oklahoma Panhandles. Meanwhile, the dryline will continue to sharpen and push east south of the warm front/stationary boundary, but could be quickly overtaken by the developing cold front later this afternoon and evening. As the cold front surges east, a stronger jet pushing off the Rockies could cause the thunderstorm to establish bowing segments along the line. The warm, moist sector will have an hour or two of clearing ahead of the thunderstorm line owing to passing cirrus deck, with upper 50s to lower 60s dew point temperatures. The thermodynamic parameters are all supportive of severe weather today with MUCAPE around 1000-1500 J/kg in the cold sector of the northwest, and 1000-2000 J/kg in the warm/moist sector south of the stationary frontal boundary. Shear is not in question, as effective bulk shear has increased into the 70 to 80 kt range, and 0-500m helicity has been increasing to 100 to 300 m2/s2 range through the afternoon. Given moisture profile ahead of line segment, it is expected that individual supercell formation will occur with LCLs quite low to the ground around 500 meters. * Threats: All hazards are in play, including the potential for large hail possibly greater than 2 inches, wind gusts approaching 70 to 80 mph, tornadoes that could be long-lived and long-tracked, and flash flooding due to the available moisture in the region. All thunderstorms that form will be moving quickly, around 50 to 60 MPH towards the northeast. Should the storms turn right, they should slow down to around 40 to 50 MPH but still move quickly. * Timing & Location: The best region for the most intense supercell thunderstorms are east of a line representing I-27 and US Highway 87/287 north of Amarillo, or essentially encompassing the eastern 2/3 of the region. The entire Texas and Oklahoma Panhandles can anticipate that any thunderstorms in the region could be severe, and those that enter the eastern 2/3 of the region could be capable of producing the strongest of all severe weather hazards. * Summary: A strong upper level low situated over the 4 corners of the desert southwest will be pushing through a dryline/Pacific Cold Front through the afternoon. The potential exists for a severe weather outbreak with the possibility of large hail possibly exceeding 2 inches, wind gusts up to 80 MPH, and tornadoes that could be large and long-lived (especially in the eastern 2/3 of the Texas and Oklahoma Panhandles). HYDROLOGY...This Afternoon and Evening. Even though storm movement is on the order of 40 to 50 mph, rather high PWATs and some training of storms will likely pose a threat of flash flooding this afternoon and evening, especially eastern half of the TX Panhandle where deeper moisture currently resides. The greatest threat for flash flooding will exist from late this afternoon into early this evening. This threat will diminish by late this evening as the main precipitation shield moves bodily into Oklahoma. 02 LONG TERM...Sunday through Saturday. Very busy day so will keep this short. The strong upper level low pressure system causing the severe weather today and this evening will slowly move into southeast CO by late Sunday afternoon, then across southern KS Sunday night. This will place our forecast area in the dry slot region of this storm along with gusty southwest winds. Dry weather is expected Monday and Monday night. Another upper level low pressure system is then slated to impact the region Tuesday afternoon through Wednesday. Based on the latest models projected path, northern zones will have the greatest chance for receiving more precipitation, with overall lowest threat in the southern TX Panhandle. Dry weather returns to the region Wednesday night through Saturday. Utilized NBM pops and temperatures Sunday through Saturday. 02 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. &&
Hazardous weather outlook, Mar 13, 6:36 PM CST, 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 636 PM CST Sat Mar 13 2021 OKZ001>003-TXZ001>020-317-141100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 636 PM CST Sat Mar 13 2021 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Thunderstorms are expected to continue through this evening across mainly the eastern half of the Oklahoma and Texas Panhandles. Some storms will become severe, with large hail, damaging winds, tornadoes, and flash flooding all possible. A Tornado Watch remains in effect for the eastern half of the Texas Panhandle until 9 PM CST. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely through mid evening. 02
In the hours before
Local storm report, Mar 13, 5:47 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
547 PM CST SAT MAR 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM TORNADO 11 WSW CLARENDON 34.88N 101.08W
03/13/2021 DONLEY TX STORM CHASER
CONFIRMED TORNADO ON THE GROUND AT 539 PM
CST. CURRENTLY ONGOING. NO OTHER INFORMATION
AT THIS TIME.
&&
TLHLocal storm report, Mar 13, 6:10 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CST SAT MAR 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLOOD CLAUDE 35.11N 101.37W
03/13/2021 ARMSTRONG TX PUBLIC
MINOR STREET FLOODING IN THE CITY OF CLAUDE.
SOME ACCUMULATING HAIL BEING REPORTED AS
WELL. 430 PM CST TO 600 PM CST.
&&
TLHSpecial weather statement, Mar 13, 6:11 PM CST, 52 minutes before
Special Weather Statement National Weather Service Amarillo TX 611 PM CST Sat Mar 13 2021 TXZ013-017-018-317-140045- Palo Duro Canyon TX-Randall TX-Carson TX-Armstrong TX- 611 PM CST Sat Mar 13 2021 ...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG...SOUTHEASTERN RANDALL AND SOUTHERN CARSON COUNTIES UNTIL 645 PM CST... At 611 PM CST, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles northwest of Claude to 3 miles southwest of Wayside. Movement was east at 30 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Panhandle, Claude, Groom, Wayside and Goodnight. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A Tornado Watch remains in effect until 900 PM CST for the Panhandle of Texas. LAT...LON 3537 10148 3540 10109 3475 10109 3475 10167 TIME...MOT...LOC 0011Z 276DEG 27KT 3518 10145 3475 10160 LFM
Local storm report, Mar 13, 6:17 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
617 PM CST SAT MAR 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TORNADO 1 SE GREENBELT LAKE 35.00N 100.90W
03/13/2021 DONLEY TX LAW ENFORCEMENT
EXACT TOUCH DOWN TIME UNKNOWN DUE TO RAIN
WRAPPED. TIME OF THIS LSR BASED ON RADAR.
&&
TLHLocal storm report, Mar 13, 6:41 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
641 PM CST SAT MAR 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM TORNADO 2 N CLARENDON 34.97N 100.89W
03/13/2021 DONLEY TX STORM CHASER
BRIEF TOUCHDOWN OF WEAK TORNADO FROM 6:26 PM
CST TO 6:29 PM CST.
&&
TLHSpecial weather statement, Mar 13, 6:43 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Amarillo TX
643 PM CST Sat Mar 13 2021
TXZ013-014-018-019-140115-
Gray TX-Donley TX-Carson TX-Armstrong TX-
643 PM CST Sat Mar 13 2021
...SIGNIFICANT WEATHER ADVISORY FOR ARMSTRONG...EASTERN CARSON...
WESTERN GRAY AND WESTERN DONLEY COUNTIES UNTIL 715 PM CST...
At 643 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of White Deer to 5 miles
southeast of Claude to 7 miles east of Wayside. Movement was east at
30 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Pampa, Panhandle, Claude, White Deer, Groom, Wayside, Kingsmill and
Goodnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 900 PM CST for the Panhandle
of Texas.
LAT...LON 3548 10145 3561 10090 3511 10097 3475 10099
3475 10159
TIME...MOT...LOC 0043Z 252DEG 26KT 3538 10122 3505 10130 3476 10143
LFMThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 6:11 PM CST | Special Weather Statement | AMA | Armstrong | 34 min |
| Mar 13, 6:23 PM CST | Tornado Warning | AMA | Collingsworth, Donley, Gray, Wheeler | 37 min |
| Mar 13, 6:43 PM CST | Special Weather Statement | AMA | Armstrong, Carson | 32 min |
| Mar 13, 6:52 PM CST | Tornado Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 38 min |
| Mar 13, 7:01 PM CST | Areal Flood Advisory | AMA | Armstrong, Carson | 3 hr |
| Mar 13, 7:52 PM CST | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Lipscomb, Roberts, Wheeler | 83 min |
| Mar 13, 8:23 PM CST | Special Weather Statement | AMA | Collingsworth, Donley | 67 min |
| Mar 13, 8:39 PM CST | Special Weather Statement | AMA | Lipscomb | 96 min |
| Mar 13, 8:58 PM CST | Areal Flood Advisory | AMA | Hemphill, Lipscomb | 3 hr |
| Mar 13, 9:18 PM CST | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 42 min |
| Mar 13, 9:21 PM CST | Special Weather Statement | AMA | Collingsworth, Hemphill, Wheeler | 84 min |
| Mar 13, 9:53 PM CST | Special Weather Statement | AMA | Lipscomb | 52 min |
| Mar 14, 6:18 AM CDT | Wind Advisory | AMA | Deaf Smith, Oldham, Potter, Randall | 14 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.